# SDR SWAA2015092244162

- Difficulty date: August 9, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE, CORRODED AT BS 1006, BETWEEN STRINGER 27L - 27R.  R & R SHEAR TIE IAW SRM.
